Complutense University Library


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Díaz Díaz, Jesús Ildefonso and Hernández , J. and Mancebo, F. J. (2009) Branches of positive and free boundary solutions for some singular quasilinear elliptic problems. Journal of mathematical analysis and applications, 352 (1). pp. 449-474. ISSN 0022-247X

Díaz Díaz, Jesús Ildefonso and Hernández , J. and Rakotoson, Jean Michel Theresien (2011) On Very Weak Positive Solutions to Some Semilinear Elliptic Problems With Simultaneous Singular Nonlinear and Spatial Dependence Terms. Milan Journal of Mathematics, 79 (1). pp. 233-245. ISSN 1424-9286

Herrero, Miguel A. (1983) On the growth of the interfaces of a nonlinear degenerate parabolic equation. In Contributions to nonlinear partial differential equations. Research notes in mathematics (89). Pitman, Boston, pp. 218-224. ISBN 0-273-08595-6

Díaz Díaz, Jesús Ildefonso and Hernández , J. and Tello del Castillo, José Ignacio (1997) On the multiplicity of equilibrium solutions to a nonlinear diffusion equation on a manifold arising in climatology. Journal of Mathematical Analysis and Applications, 216 (2). pp. 593-617. ISSN 0022-247X

This list was generated on Sun Apr 19 03:15:53 2015 CEST.